Next Previous Contents

14. References

[1] Alexander Araluze, Klavdija Kutnar, Luis Martínez & Dragan Marušič, Edge connectivity in difference graphs and some new constructions of partial sum families, Europ. J. Combin. 32 (2011) 352-360.

[2] A. Duval, A directed graph version of strongly regular graphs, JCT (A) 47 (1988) 71-100.

[3] Art M. Duval & Dmitri Iourinski, Semidirect product constructions of directed strongly regular graphs, JCT (A) 104 (2003) 157-167. Preprint, 2000.

[4] Frank Fiedler, Mikhail H. Klin & Mikhail Muzychuk, Small vertex-transitive directed strongly regular graphs, Discr. Math. 255 (2002) 87-115. (The preprint was called A census of ....)

[5] F. Fiedler, M. Klin & Ch. Pech, Directed strongly regular graphs as elements of coherent algebras, in: General Algebra and Discrete Mathematics: proceedings of the Conference on General Algebra and Discrete Mathematics, Potsdam 1998, K. Denecke & H.-J. Vogel (eds.), Shaker Verlag, Aachen 1999, 69-87.

[6] J. Gimbert, On digraphs with unique walks of closed lengths between vertices, Australas. J. Combin. 20 (1999) 77-90.

[7] C. D. Godsil, S. A. Hobart & W. J. Martin, Representations of directed strongly regular graphs, Europ. J. Comb. 28 (2007) 1980-1993.

[8] Štefan Gyürki, Infinite families of directed strongly regular graphs using equitable partitions, Discr. Math. 339 (2016) 2970-2986.

[9] Štefan Gyürki & Mikhail Klin, Sporadic examples of Directed Strongly Regular Graphs obtained by Computer Algebra experimentation, Aug 2014, arXiv:1408.2127 and (without appendix) pp. 155-170 in Computer algebra in scientific computing, Proc. 16th international workshop, CASC 2014, Warsaw, Poland, September 8-12, 2014 (V. P. Gerdt et al., eds.), Springer LNCS 8660.

[10] J. M. Hammersley, The friendship theorem and the love problem, pp. 31-54 in: Surveys in Combinatorics (E. Keith Lloyd, ed.), Cambridge University Press 1983. [This contains pictures of dsrg(8,3,2,1,1) and dsrg(15,4,2,1,1).]

[11] S. A. Hobart & T. J. Shaw, A note on a family of directed strongly regular graphs, Europ. J. Combin. 20 (1999) 819-820.

[12] S. A. Hobart & J. Williford, New feasibility conditions for directed strongly regular graphs, Electr. J. Comb. 24 (2017) #P1,16.

[13] Leif K. Jørgensen, Directed strongly regular graphs with µ = λ, Discrete Math. 231 (2001) 289-293. Aalborg University preprint R-99-2009, August 1999.

[14] Leif K. Jørgensen, Search for directed strongly regular graphs, Aalborg University preprint R-99-2016, October 1999.

[15] Leif Kjær Jørgensen, Non-existence of directed strongly regular graphs, Discrete Math. 264 (2003) 111-126. Aalborg University preprint R-00-2024, September 2000.

[16] Leif Kjær Jørgensen, Directed strongly regular graphs with rank 5, Aalborg University preprint R-2014-05, May 2014.

[17] Leif K. Jørgensen, New mixed Moore graphs and directed strongly regular graphs, Discr. Math. 338 (2015) 1011-1016.

[18] M. Klin, A. Munemasa, M. Muzychuk & P.-H. Zieschang, Directed strongly regular graphs obtained from coherent algebras, Lin. Alg. Appl. 377 (2004) 83-109. preprint Kyushu MPS-1997-12, Kyushu University, 1997. Maybe also preprint Ben Gurion University, 1997.

[19] Mikhail Klin, Christian Pech & Paul-Hermann Zieschang, Flag algebras of block designs: I. Initial notions, Steiner 2-designs, and generalized quadrangles, preprint MATH-AL-10-1998, Technische Universität Dresden.

[20] Luis Martínez & Alexander Araluze, New tools for the construction of directed strongly regular graphs: Difference digraphs and partial sum families, JCT (B) 100 (2010) 720-728.

[21] Luis Martinez, Strongly regular m-Cayley circulant graphs and digraphs, Ars Math. Contemporanea 8 (2015) 195-213.

[22] Jerod Michel, A note on directed strongly regular graphs, Graphs Combin. 33 (2017) 171-179.

[23] A. Neumaier, t½-designs, J. Combin. Th. (A) 28 (1980) 226-248.

[24] Oktay Olmez & Sung Y. Song, Construction of directed strongly regular graphs using finite incidence structures, preprint, 2010. (See also A. E. Brouwer, O. Olmez & S. Y. Song, Directed strongly regular graphs from 1½-designs, Europ. J. Comb. 33 (2012) 1174-1177.)

[25] Oktay Olmez & Sung Y. Song, Some families of directed strongly regular graphs obtained from certain finite incidence structures, Graphs and Combinatorics 30 (2014) 1529-1549. (See also arXiv:1102.1491.)


Next Previous Contents